# SDR DALA2022121308040

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31985
- Aircraft time: 18,830 hours, 7,236 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Disconnected
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(9829716) DURING INSPECTION FOUND 2L SLIDE SHOWING DISCONNECTED CABLE. RE-SECURED SLIDE BATTERY PLUG AS REQUIRED. NO FURTHER ACTION REQUIRED. OK FOR SVC.
